# SDR SWAA2022013033163

- Difficulty date: August 12, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 34,523 hours, 20,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727D THRU 727E LH TRANS ANGLE HAS CORROSION IN AND AROUND NUT PLATE HOLES / REMOVED DAMAGE AND IS OUT OF LIMITS; INSTALLED REPAIR PARTS FROM STATION 727C+10 TO STATION 800 I/A/W SRM 53-00-53-2R-5.
